# SDR 2006FA0000222

- Difficulty date: February 16, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N2163N
- Make and model: Piper PA-44-180
- Aircraft serial: 447995222
- Engine: Lyc O360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P427
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED DURING ROLL OUT, AFTER BRAKE APPLICATION.  PILOT HAD 3 GREEN LIGHTS.  HOOK PORTIONOF DOWNLOCK PN 86275-03 FOUND CRACKED, BROKEN OFF.  FOUND BROKEN PIECE ON RUNWAY.  DRAGLINK BOLT PN NAS 464P4-27 ALSO FOUND FAILED.   BOLT FRACTURED MID SHANK.  HEAD PORTION OF BOLT NEVER FOUND.  REMAINDER OF BOLT WITH NUT AND COTTER PIN INSTALLED FUND STILL INSTALLED IN DRAGLINK ASSY.  UNCLEAR AS TO WHAT FAILED FIRST.  AD WAS PREVIOUSLY COMPLIED WITH.  DOWN LOCK TT 8258 HRS, BOLT TT UNKNOWN.  (K)
